# SDR AU980387

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: CM358950
- Condition: Failed
- Location: Dc Power Distrib
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) AVIONICS CIRCUIT BREAKER SWITCH SMOKING.
